# SDR 2008FA0000531

- Difficulty date: July 28, 2008
- Submitted: August 7, 2008
- Operation: General aviation
- Aircraft: N3589X
- Make and model: Piper PA-31-350
- Aircraft serial: 318052138
- Engine: Lyc LTIO540J2B
- System (JASC): 7314 · Engine Fuel Pump
- Part: Seal
- Condition: Leaking
- Location: Nr 2 Eng
- Component: Pump
- Component part number: RG9080J6AM
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FUEL PUMP DRIVE SHAFT SEAL FAILED RESULTING IN LARGE FUEL LEAK AT DRAIN.  (K)
